# SDR AALA202409103907

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 50,019 hours, 20,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EPSU BATTERY FAULT 14WL. REMOVED & REPLACED BATTERY AT EPSU 14WL IAW AMM 33-51-38. OP CHECKED GOOD.
